# SDR USAA2013030100003

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,594 hours, 24,425 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4003187A
- Part serial: A10705
- Condition: Debonded
- Location: Lt Wing
- Part time: 61,594 hours, 24,425 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - DISBONDING ON NR 2 SLAT APPROX 38 INCHES FROM OUTBOARD END & 6 INCHES FROM TRAILING EDGE.  REPLACED NR 2 SLAT IAW JOB CARD # 19L52027002.
